| Catalog Number |
MX934Z4LM |
| Medical Device Problem Codes |
Crack (1135); Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Codes |
Bradycardia (1751); Low Blood Pressure/ Hypotension (1914)
| Date of Event |
05/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
See mfr: 3012307300-2018-02322.
Event or Problem Description
It was reported that the area where the medex¿ manifold connects to swan was cracked.It was "noted that patient's blood pressures were very low and dropping during change of shift report.Patient given albumin by day rn; patient placed into trendelenburg position.Pressures down to 60 over 40's and lower.Heart rate dropping.Noted while moving patient and directly checking lines that manifold had blood backing up through almost to where iv tubing was connected on other side.Noted wet area on bedding, mix of blood and iv fluids.The manifold was in place for 2 days." it was reported that there was no patient injury associated with this occurrence.
Additional Manufacturer Narrative
One used manifold was received for device evaluation.Visual inspection revealed a crack at the female luer of the stopcock body.Based on the available reported information, it was determined that the crack was likely caused by prolonged exposure to drug / medications.This product is not designed to be impervious to all drug / medications or combinations thereof.While no definitive root cause to the reported issue could be determined, this investigation revealed no intrinsic evidence to suggest a root cause related to manufacturing.